# SDR CALA2016010894961

- Difficulty date: January 5, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 96,051 hours, 15,105 cycles
- Engine: Pwa PW4060
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Strut
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ACFT EXPERIENCED A VIBRATION IN AREA OF NLG.  ACFT RETURN TO FIELD.  FOUND NLG LT AFT DOOR ATTACH STRUT BROKEN.  REPLACED & ADJUSTED THE LT AFT NLG DOOR OPERATOR STRUT ASSEMBLY IAW AMM 32-22-04.  JACKED NOSE IAW AMM 07-11-02 & SWUNG GEAR TO VERIFY ADJUSTMENT & FAIR OF DOOR.
